# SDR SWAA2021050357880

- Difficulty date: March 22, 2021
- Submitted: May 3, 2021
- Operation: Air carrier
- Aircraft: N408WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27895
- Aircraft time: 66,599 hours, 39,435 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Ground Power
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK EXTERNAL GROUND ELECTRICAL POWER INTERNAL AREA FORWARD CORNER CUT OUT AT LOWER FUSELAGE / REPAIRED FUSELAGE EXTERNAL GROUND ELECTRICAL POWER SKIN FORWARD CUT OUT AT LOWER FUSELAGE IAW B737-700 SRM 53-10-15-2R-5 REPAIR 5 THIS REPAIR IS CONSIDERED CATEGORY 'B' AND MUST BE RE-INSPECTED AT 50000 FLIGHT CYCLES AFTER AIRPLANE DELIVERY AND AT THE SPECIFIED REPEAT INTERVALS AT 6000 FLIGHT CYCLES IAW B737-700 SRM 53-10-15-2R-5 PAR 5 FOR INSPECTION REQUIREMENTS SEE TLD # T080549
